A 50-year-old member asked:
Disclaimer

What are the side effects of taking pregabalin / lyrica?

1 doctor answer
Dr. Peter Glusker
46 years experience in Neurology
Pregabalin: You can find the answer to this at the following link: http://www.Nlm.Nih.Gov/medlineplus/druginfo/meds/a605045.Html in fact, entering medlineplus.Gov in your browser's search bar will take you to the national library of medicine patient education site, covering diseases and drugs or supplements. The information there is reliable, which is not always the case on the internet.
Answered on Aug 5, 2018
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old male asked:
Dr. Kenneth Smith
31 years experience in Internal Medicine
Lyrica (pregabalin): Edema occasional alteration memory change in mental status.
2
2 thanks
A 74-year-old female asked:
Dr. Edward Smith
53 years experience in Neurosurgery
Yes: As long as your daily dose did not exceed 100 mg, it is safe to abruptly stop lyrica, (pregabalin) providing you don't have seizure disorder.
1
1 thank
A 51-year-old female asked:
Dr. Andrew Shiller
25 years experience in Physical Medicine and Rehabilitation
Stop it: Some people have resolution of side effects with lyrica. But if it's more than a week and you still have side effects, then they're unlikely to go aw ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Clarence Wimberly
Specializes in Family Medicine
Lyrica (pregabalin): The most common side affects are sedation and weight gain, but if needed it is a good medication.
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month